# SDR COMA0060130

- Difficulty date: February 3, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N946CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7072
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Drag Brace
- Part number: 16400105
- Condition: Failed
- Location: Nlg
- Part time: 13,617 hours
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

GEAR DISAGREE WARNING DURING TAKEOFF.  REPLACED THE NLG DRAG BRACE ASSY.
